# SDR C8GA20040006

- Difficulty date: June 13, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 51,455 hours, 37,754 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 66129681
- Condition: Mislocated
- Location: Downlock
- Part time: 13,318 hours, 6,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND IN KDEN, FOUND THE LT MAIN GEAR BOLT DOWNLOCK LINK PIVOT IMPROPERLY INSTALLED AS PER BOEING IPC 32-10-01-04.  A SPECIAL MAINTENANCE FERRY FLIGHT WAS ISSUED ON 6-14-2004 FROM KDEN TO KTOL.  PRIOR TO FLIGHT, A VISUAL INSPECTION WAS PERFORMED IN THE LEFT HAND MAIN LANDING GEAR DOWNLOCK LINK ASSEMBLY.  ON JUNE 15, 2004 THE AIRCRAFT WAS FERRIED FROM KDEN TO KTOL AND LANDED WITHOUT INCIDENT.  UPON ARRIVAL IN KTOL, THE AIRCRAFT WAS INSPECTED AND CLEARED BY REPOSITIONING THE LT MAIN GEAR DOWN LOCK BOLT TO ITS ORIGINAL CONFIGURATION IAW BOEING IPC 32-10-01-04 AND B727 MM 32-13-01 AND THE AIRCRAFT RETURNED TO SERVICE.
